MathSciNet Relay Station
MathSciNet bibliographic data
MR2074982 11F70 (11F12 22E45)
Bernstein, Joseph; Reznikov, Andre Estimates of automorphic functions. Mosc. Math. J. 4 (2004), no. 1, 19–37, 310.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement